# SDR CALA2013110892758

- Difficulty date: November 1, 2013
- Submitted: November 11, 2013
- Operation: Air carrier
- Aircraft: N810UA
- Make and model: Airbus A319-131
- Aircraft serial: 843
- Aircraft time: 52,319 hours, 21,017 cycles
- Engine: Iae V2522A5
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG REVERSER, INBOARD C DUCT, SEAL BETWEEN THE TRANSLATING SLEEVE & THE LOWER BIFURCATION FOUND PARTLY DELAMINATED.  FIBERGLASS OUTER SECTION HAS SEPARATED FROM THE RED INNER CORE, OUTER SECTION IS GONE.  INNER SECTION IS STILL ATTACHED TO THE REVERSER & IS SECURE.  ITEM CARRIED FORWARD IAW ECRA7830-02700.
